MathSciNet Relay Station
MathSciNet bibliographic data
MR743943 34C27 (58F27)
Moser, Jürgen; Pöschel, Jürgen An extension of a result by Dinaburg and Sinaĭ on quasiperiodic potentials. Comment. Math. Helv. 59 (1984), no. 1, 39–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement